# SDR DALA2017020801062

- Difficulty date: November 1, 2013
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 51,570 hours, 6,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  A CREASE AND PENETRATION TO THE FUSELAGE SKIN WAS FOUND EXTENDING 16 INCHES FWD OF FRAME 30 AND 1 INCH ABOVE STR 2L.  REMOVED DAMAGED AREA, PERFORMED HFEC INSPECTION AND EDDY CURRENT, INSTALLED REPAIR DOUBLER AND SHIM, AND INSTALLED STRINGER SPLICE PER ER/A  520-211-14.
